Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I am 45 yrs old & having very light period still it is almost 11 days now. What could be the cause ?

I took femilon on 5 th day of my period and had vomiting and lose motions at night was admitted in the hospital and I stopped the pill now I am having very light period still it is almost 11 days now. What may be the cause . I am 45 yrs old have 2 sons .
Asked On : Sat, 9 Jul 2011
Answers:  5 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Dear Mrs. Priya,
Femilon (Ethinylestradiol) is known to cause vomiting and nausea in patients and requires some time to get used to. Since you are 45 the question of menopause also arises. I suggest you get a ultrasonography done to diagnose fibroid in the uterus. Also taking ethamsylate 500 mg thrice daily should stop the light period. Menopause may cause prolonged bleeds due to hormonal changes and you may need to undergo HRT (Hormone Replacement Therapy) if not relieved. You can also have a good calcium and iron intake to prevent weakness.
Answered: Sun, 10 Jul 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
There may be 2 causes.Either you are peri manopausal which is causing the irregaulr bleeding or you may have any uterine pathology like DUB,fibroids etc.Fet and ultrasound.
Answered: Sun, 10 Jul 2011
I find this answer helpful
  User's Response
Doctor thanks ,
my US whole abdomen is done all is normal except the pouch of douglas it measures 7.9x4.1cm
doc asked total fasting and another US to be done.
in my blood tests
LFP-lactate dehydrogenase was 257 H, WBC was 26.1 H, segmented neutrophils 83 H, SGPT - 28 L, esoinophils 00 L, lymphocytes 12 L, Electrolytes Serum- NA-130-L, CL-97 L,
urinalysis- protein detected trace, blood -detected

Taking medicine for last 5 days ornicef, pan 40.
Answered: Sun, 10 Jul 2011
OBGYN Dr. Rhea Chanda's  Response
This is dysfunctional uterine bleeding then related to menaopause.Take tranexa tab thrice a day for the bleeding to stop.
Answered: Sun, 10 Jul 2011
I find this answer helpful
General & Family Physician Dr. Kailash Gokral's  Response
You seem to have a little proteinuria. Report shows either some urinary trat infection or pelvic inflammatory disease. Continue Ornicef for 2 more days and take ethamstat 500 thrice to stop the bleeding.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor